On the functions of Besicovitch in the space of continuous functions

Stanisław Saks

Fundamenta Mathematicae (1932)

  • Volume: 19, Issue: 1, page 211-219
  • ISSN: 0016-2736

How to cite

top

Saks, Stanisław. "On the functions of Besicovitch in the space of continuous functions." Fundamenta Mathematicae 19.1 (1932): 211-219. <http://eudml.org/doc/212573>.

@article{Saks1932,
author = {Saks, Stanisław},
journal = {Fundamenta Mathematicae},
keywords = {set theory, real functions},
language = {eng},
number = {1},
pages = {211-219},
title = {On the functions of Besicovitch in the space of continuous functions},
url = {http://eudml.org/doc/212573},
volume = {19},
year = {1932},
}

TY - JOUR
AU - Saks, Stanisław
TI - On the functions of Besicovitch in the space of continuous functions
JO - Fundamenta Mathematicae
PY - 1932
VL - 19
IS - 1
SP - 211
EP - 219
LA - eng
KW - set theory, real functions
UR - http://eudml.org/doc/212573
ER -

Citations in EuDML Documents

top
  1. Vladimír Petrův, O symetrické derivaci spojitých funkcí
  2. Jan Malý, Luděk Zajíček, Approximate differentiation: Jarník points
  3. Valeriu Anisiu, Porosity and continuous, nowhere differentiable functions
  4. Krishna Murari Garg, On a residual set of continuous functions
  5. Masayoshi Hata, On continuous functions with no unilateral derivatives
  6. Ivan Netuka, Jiří Veselý, Sto let Baireovy věty o kategoriích
  7. Luděk Zajíček, Obecná teorie derivování funkcí a měr na katedře matematické analýzy MFF UK

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.